About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 218346, 6 pages
http://dx.doi.org/10.1155/2013/218346
Research Article

Unbounded Solutions of Asymmetric Oscillator

College of Science, Hebei University of Engineering, Handan 056038, China

Received 4 July 2013; Revised 26 September 2013; Accepted 1 October 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Tieguo Ji and Zhenhui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tieguo Ji and Zhenhui Zhang, “Unbounded Solutions of Asymmetric Oscillator,” Abstract and Applied Analysis, vol. 2013, Article ID 218346, 6 pages, 2013. doi:10.1155/2013/218346